Can I take too much natpro cream?

by Mary
(South Africa)

Hi, I recently wrote the story 'worst PMS ever!' And got helpful replies. My symptoms were very severe so I started on a high dose. Half a teaspoon in the morning and the other half at night. I have gained a bit of weight and am worried about facial hair, which I never had before. Breasts definitely bigger. But my moods are great! I no longer want to kill people. Hahah!a!
Could I be taking too much? Or should I increase the dose for severe symptoms to 2 tsp spread out 4 times daily and should I carry on through my period?

Comments for Can I take too much natpro cream?

Click here to add your own comments

Feb 25, 2015
Can I take too much natpro cream?
by: Wray

Hi Mary I'm delighted the progesterone has helped you. I've looked up your previous page, the link is here. It does help us if you continue on the same page, so we can see what's gone on before. I had hoped you would contact Joy, as I gave you no info at all! The amount you are using (170mg) is good. To give you some idea of a high amount, I'm currently using 500mg/day due to added stress. One thing I would ask you to do is have a Vitamin D test done, Pathcare do them. A lack of vitamin D reduces the benefits of progesterone. There are a few other pages you could look through too, How to use Progesterone Cream Peri-menopause and Menstruation. So in answer to your question, try increasing it and see if it helps, although it seems you are responding well to the 170mg/day. When I first started progesterone I used it following my cycle and taking a break, but my symptoms came back when I sopped it, so I began using it daily and haven't looked back. It is something I suggest if symptoms are severe. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...